# SDR AALA201606149001

- Difficulty date: June 13, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 11,392 hours, 4,641 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Dirty
- Location: R4 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ACFT WAS NOT GROUNDED: DOOR 4R SLIDE ARMING LEVER NEEDS ADJUSTMENT.  SHOWED DISARMED IN FLIGHT.  MAINTENANCE ACCOMPLISHED TSM 52-13-00-810-804A, CLEANED PROXIMITY SENSOR 17WV2 IAW AMM 52-71-11 AND ACCOMPLISHED A SATISFACTORY OPS CHECK.
